# SDR UPS07M49198

- Difficulty date: February 14, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overserviced
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A WHILE EN ROUTE TO CRK, THE CREW ADVISED DISPATCHER OF THE LOSS OF THE NR 3 GENERATOR.  THE FLIGHT WAS APPROX 45 MINUTES OUT OF CRK DUE TO A PREV DEF OF THE NR 1 GENERATOR, & THE APU.  ONLY THE NR 2 GENERATOR REMAINED AS A POWER SOURCE.  EPCU FOUND IDG 3/GN/INTEC NSA.  FOUND OIL OVER SERVICED BY 2 QTS.  DRAINED & FLUSHED IDG OIL PER FIM 24-20-33 FIG 129 AND CHECKED THE FILTER.  FOUND NIL CONTAMINATION.  PERFORMED WIRING CHECK IAW FIM 24-20-34.  FOUND OK.  ENGINE RUN COMPLIED WITH, FOUND SATISFACTORY.
